Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Decomposing manifolds into homologically equivalent submanifolds


Author: J. Scott Downing
Journal: Trans. Amer. Math. Soc. 152 (1970), 495-501
MSC: Primary 57.01; Secondary 55.00
MathSciNet review: 0271947
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. S. Downing, Manifolds which are homology doubles, Ph.D. Thesis, Michigan State University, East Lansing, Mich., 1969.
  • [2] Marvin J. Greenberg, Lectures on algebraic topology, W. A. Benjamin, Inc., New York-Amsterdam, 1967. MR 0215295 (35 #6137)
  • [3] J. F. P. Hudson and E. C. Zeeman, On regular neighbourhoods, Proc. London Math. Soc. (3) 14 (1964), 719–745. MR 0166790 (29 #4063)
  • [4] William S. Massey, Algebraic topology: An introduction, Harcourt, Brace & World, Inc., New York, 1967. MR 0211390 (35 #2271)
  • [5] H. Seifert and W. Threlfall, Lehrbuch der topologie, Teubner, Leipzig, 1934; reprint, Chelsea, New York, 1947.
  • [6] E. C. Zeeman, The Poincaré conjecture for 𝑛≥5, Topology of 3-manifolds and related topics (Proc. The Univ. of Georgia Institute, 1961) Prentice-Hall, Englewood Cliffs, N.J., 1962, pp. 198–204. MR 0140113 (25 #3536)
  • [7] -, Seminar on combinatorial topology, Inst. Hautes Études Sci., Paris, 1963 (mimeograph).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.01, 55.00

Retrieve articles in all journals with MSC: 57.01, 55.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1970-0271947-X
PII: S 0002-9947(1970)0271947-X
Article copyright: © Copyright 1970 American Mathematical Society